Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Circular patches on face and shoulder, causing pigmentation. Used steroid and antifungal cream, no relief. Solution?

I had a circular rash on my right shoulder. That was elevated and dry. I had tests at the doctor and it wasn t ringworm or a fungal infection . I now have dry oval shaped patches on my back and arms. And also have several on my face. They have caused a loss if pigment in my Caucasian skin and also some are dry, scaly and itchy. I have tried steroid creams and Antifungal creams and nothing appears to relieve it
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello dear,
A single circular scaly patch on shoulder followed by multiple such patches, is classical of pityriasis roseae.
It is a skin disorder or probable viral etiology.
Dont worry it is self limiting. Though it may take a month to go off completly.
If you have lot of itch use mild steroid lotion like desonide once daily for a week. Also take tablet cetrizine one tab daily . You will get relief.
Thank you
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor